# SDR 2005FA0000653

- Difficulty date: April 22, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N768WT
- Make and model: Beech B300
- Aircraft serial: FL25
- Engine: Pwa PT6A60A
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: AN52510
- Condition: Wrong Part
- Location: Fairing
- Part time: 4,974 hours
- Component: Fairing, Beech
- Component part number: 1014201325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND SCREWS ATTACHING AFT LOWER EDGES OF FORWARD WING ROOT FAIRINGS TO UNDERSIDE WING ROOT FAIRINGS TO BE OF EXCESSIVE LENGTH.  SCREW TIPS HAD GOUGED LT AND RT LOWER FUSELAGE SKINS AT THE APPROXIMATE FS 166.300 LOCATION TO 0.020 INCH DEEP.  HAVE NOTICED SIMILAR DAMAGE TO OTHER AC SAME LOCATION.  REQUIRED DER APPROVED REPAIRS TO PRESSURIZED FUSELAGE SKINS.  SUGGEST ANY TECHS INSPECTING THIS AREA PAY CLOSE ATTENTION FOR SCREW TIP DAMAGE, AND TO USE ONLY THE CORRECT LENGTH FAIRING ATTACH SCREWS.  RECOMMEND A 1-TIME SB TO INSPECT AND EITHER MODIFY FAIRING ATTACHMENT OR PLACARD.
